# SDR MWEA040210

- Difficulty date: November 11, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 49,281 hours, 45,271 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 1c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK WIRING IS BROKEN & STICKING OUT OF FLOOR COVER.  REPAIRED WIRE.
